Holomorphic L2 functions on coverings of pseudo-convex coverings (with G. Henkin and M. Shubin), GAFA 8 (1998), 552-585.
The Riemann-Roch theorem for elliptic operators and solvability of elliptic equations with additional conditions on compact subsets, (with M. Shubin) Inventiones Math. 117 (1994), 165-180
The Riemann-Roch theorem for elliptic operators (with M. Shubin) I. M. Gelfand Seminar. Part 1: Papers of the Gelfand seminar in funct. anal. Moscow Univ., Russia, September 1993. Gelfand, S. ed. et al., translated from Adv. Sov. Math. 16 (1993), 211-241 Amer. Math. Soc., Providence.
L2 holomorphic functions on pseudo-convex coverings. in Operator theory for complex and hypercomplex analysis. (with G. Henkin, M. Shubin) Ramirez de Arellano ed. Proc. conf., Mexico City, Mexico, December 12–17, 1994 Amer. Math. Soc. Contemp. Math. 212 (1998), 81-94
Bounds on the Von Neumann dimension of L2-cohomology and the Gauss-Bonnet theorem for open manifolds, (with J. Cheeger) J. Differential Geom. 21 (1985), 1-34.
On the characteristic numbers of complete manifolds of bounded curvature and finite volume, (with J. Cheeger) Rauch Memorial Volume, Springer-Verlag (1985), 115-154.
Geometric reflections on the Novikov conjecture, Lecture notes taken by J. Rosenberg, Oberwolfach (1993) à paraître dans Proc. Conference on the Novikov Conjecture
Positive curvature, macroscopic dimension, spectral gaps and higher signatures. in Functional analysis on the eve of the 21st century, Gindikin, Simon (ed.) et al Volume II. In honor of the eightieth birthday of I. M. Gelfand. Proc. conf. Rutgers Univ., New Brunswick, NJ, USA, October 24-27, 1993. Prog. Math. 132 (1996), 1-213, Birkhäuser, Basel
Finite propagation speed, kernel estimates, and the geometry of complete Riemannian manifolds, (with J. Cheeger, M. Taylor) J. Differential Geom. 17 (1982), 15-53.
Positive scalar curvature and the Dirac operator on complete Riemannian manifolds, (with H. B. Lawson Jr.) Publ. Math. IHÉS 58 (1983), 295-408.